Doctor insights on:
Cramping And Spotting On Birth Control
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Stopping continuous birth control pills for period.. Brown discharge and spotting on week off? Normal?
No problem: If the spotting is occurring during the time you'd otherwise expect a "period", it's nothing to worry about--for many women who've been on the pill for awhile, periods can get lighter and lighter. This is a good effect, not a problem. Brown spotting just means the bleeding is lighter. ...Read more
Brown discharge: Your brown discharge and itching may be due to a vaginal infection.See your doctor for vaginal cultures and treatment ...Read more
Early light period or spotting on birth control. I just started taking birth control lo lowestrin this month. Spotting for 6 days instead of period ?
Breakthrough: Btb or breakthrough bleeding happens in 10% of starters on the pill. It resolves by the 2nd or third month when taken consistently. After 3 months it's recommended to rule out other causes of bleeding such as improper use of the medication, polyps and infection. Changing the type of pills may help after these cause have been ruled out. Consult with the prescribing caregiver. ...Read more
Thick dark bleeding halfway through birth control pack along with heavy cramping, been on this birth control for 2.5 months.. Normal?
Not normal: This is not typical for women on birth control pills. Sometimes on low dose pills you will still ovulate, which might produce some midcycle pain and breakthrough bleeding. Check with your doctor as they might want to talk about a visit and switching your pill. Also, check a pregnancy test. ...Read more
Spotting : Could have many causes or be a normal thing. Sit down with a doctor and discuss this ...Read more
On birth control pill, skipped taking it for most of the month. Started getting cramps and bleeding. Period or breath through bleeding?
Bleeding: The bleeding is from skipping the pills, whether it is a "period" or break thru bleeding. The best thing to do is to stop these pills and begin a new pack and try not to forget. Also get a pregnancy test just in case. If you are having trouble remembering the pill there are other methods which might be better for you - such as nuvaring, the patch, depoprovera, or the Mirena (levonorgestrel) iud. ...Read more
This can be common : It can be common to have some cramping before a period and that can be helped by advil or aleve (naproxen). Mild spotting before a menses can be normal also leading into a menses. If it becomes accessive and during multiple months you can consider switching birth control pills. ...Read more
Bleeding: That kind of bleeding can be very normal. Sometimes the inner lining of the uterus breaks down because it is so thin from being on the pills. Othertimes, it might be due to cervical bleeding after intercourse. It could also be due to a cervical infection. If it continues, see your doctor. ...Read more
Delivered baby went on birth control brown discharge and consistent breakthrough bleeding for three months?
Which birth control: If birth control pills, are you taking same time every day? New moms may find that difficult. If other methods: the shot, patch, iud may have other causes. As it's persisted x 3 months, best to see or call your doctor. He/she can't know you're having problems unless you speak up. ...Read more
- Talk to a doctor live online for free
- Lower abdominal cramping spotting on birth control
- Acne spotting birth control
- Spotting pregnancy or birth control
- Ask a doctor a question free online
- Spotting after starting birth control
- Spotting while on birth control pills
- Spotting or implantation bleeding on birth control
- Cramping while taking birth control
- Talk to a gynecologist online for free